# SDR CA110114003

- Difficulty date: January 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 24,237 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 855D10013
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT PHASE APPROACH, EVENT ON APPROACH - THE FLAPS FAILED AT 0 WHEN THEY WERE SELECTED.  ACFT LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED.  FLAP FAIL AT 0, SELECTION ON APPROACH 496489 (FLAP FAIL EVENT (OPERATING UNDER CREW RESET).  CARRIED OUT STEP NR 1 OF ACTION PLAN 182-11-JAN-11-001: FOUND THAT FIM ONLY WENT TO PG 66, CARRIED OUT CONTINUITY CHECKS FOR FECU TO BPSU PG 54 ITEM NR 6 WITH NO FAULTS FOUND AND MEGGER CHECKED PIN TO PIN AND TO GROUND WITH NO FAULTS FOUND.  CARRIED OUT STEP NR 2 OF ACTION PLAN 182-11-JAN-11-001: CONNECTOR AT LT BPSU FOUND CLEAN AND DRY WITH GOOD PIN RETENTION.   ACTION PLAN - CHANGE LT BPSU.  - LT BPSU CHANGED IAW AMM 27-51-10 PAGES 401 - 410. - LT BPSU ADJUSTED TO +00.00 - -00.00 AT FLAPS 0 IAW AMM 27-51-10.  DURING CHECK FOUND RT BPSU TO BE -00.00 - -00.01 AT FLAPS 0. - BIT TEST OF LT BPSU COMPLTED IAW AMM 27-51-10-740-802.  RIGGING CHECK OF BPSUS COMPLETED IAW AMM 27-51-10-220-802. FLAPS CYCLED MULTIPLE TIMES, NO FAULT FOUND.  RII - REQUIRE DUAL INSP OF DISTURBED FLAP COMPONENTS FOR SAFETY AND INTALLATION.  RII COMPLETED SERVICEABLE  PN OFF 855D100-13, SN 384B, VISUALLY INSPECTED BY MQ NO OBVIOUS DAMAGE OR LACK OF SEALANT - SENT FOR REPAIR ON RO 586667 TEARDOWN REPORT REQUESTED WILL UPDATE SDR WHEN DATA AVAILABLE.
